Michael Pedersen

Michael Pedersen

Professor, Head of section

DTU COMPUTE
Department of Applied Mathematics and Computer Science

Technical University of Denmark

Asmussens Allé

Building 303B, room 103

2800 Kgs. Lyngby

Request a vCard via e-mail.

Publications
Projects
Courses
Loading

Publications rss feed

2018
  PDF

Effects of additive noise on formation of spatial patterns in an activator-inhibitor system

Tian, Canrong ; Ling, Zhi ; Zhang, Lai ; Pedersen, Michael
in: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics)

Type: Journal article (Peer reviewed)

Status: Submitted     |    Year: 2018

2015
  PDF

Stability patterns for a size-structured population model and its stage-structured counterpart

Zhang, Lai ; Pedersen, Michael ; Lin, Zhigui
in: Mathematical Biosciences, vol: 267, pages: 109-123

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2015     |    DOI: https://doi.org/10.1016/j.mbs.2015.06.014

2013
 

A free boundary problem for a reaction-diffusion system with nonlinear memory

Lin, Zhigui ; Ling, Zhi ; Pedersen, Michael
in: Zeitschrift fuer Angewandte Mathematik und Physik, vol: 65, issue: 3, pages: 521-530

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2013     |    DOI: https://doi.org/10.1007/s00033-013-0340-2

 

Global Existence and Blowup for a Parabolic Equation with a Non-Local Source and Absorption

Ling, Zhi ; Lin, Zhigui ; Pedersen, Michael
in: Acta Applicandae Mathematicae, vol: 124, issue: 1, pages: 171-186

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2013     |    DOI: https://doi.org/10.1007/s10440-012-9774-3

2011
  PDF

Effects of growth curve plasticity on size-structured population dynamics

Zhang, Lai ; Lin, Zhigui ; Pedersen, Michael
in: Bulletin of Mathematical Biology, vol: 74, pages: 327-345

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2011     |    DOI: https://doi.org/10.1007/s11538-011-9675-z

 

Periodicity and blowup in a two-species cooperating model

Lin, Zhigui ; Liu, Jiahong ; Pedersen, Michael
in: Nonlinear Analysis: Real World Applications, vol: 12, issue: 1, pages: 479-486

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2011     |    DOI: https://doi.org/10.1016/j.nonrwa.2010.06.033

2010
 

A predator-prey system with stage-structure for predator and nonlocal delay

Lin, Z.G. ; Pedersen, Michael ; Zhang, Lai
in: Nonlinear Analysis: Theory, Methods & Applications, vol: 72, issue: 3-4, pages: 2019-2030

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2010     |    DOI: https://doi.org/10.1016/j.na.2009.10.002

 

Instability induced by cross-diffusion in reaction-diffusion systems

Tian, Canrong ; Lin, Zhigui ; Pedersen, Michael
in: Nonlinear Analysis: Real World Applications, vol: 11, issue: 2, pages: 1036-1045

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2010     |    DOI: https://doi.org/10.1016/j.nonrwa.2009.01.043

 

Traveling wave solutions for reaction-diffusion systems

Lin, Zhigui ; Pedersen, Michael ; Tian, Canrong
in: Nonlinear Analysis: Theory, Methods & Applications, vol: 73, issue: 10, pages: 3303-3313

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2010     |    DOI: https://doi.org/10.1016/j.na.2010.07.010

2009
 

Well-posedness of inverse problems for systems with time dependent parameters

Banks, H. T. ; Pedersen, Michael
in: Arabian Journal for Science and Engineering. Section B: Engineering, vol: 34, issue: 1D, pages: 39-58

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2009